Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Frequent urge for urination. Do I have UTI? Can I take Klaricid?

Hi, i am facing an urgent situation. I probably have got a UTIs ( buring feeling when i pie, feeling of urgency, frequently go to the loo, and pain in by belly downwards). This has happened me before and i got Norocin and I was cured. The proble is that I am tourist in NY, its 12.00 at night and i cant get this medicine until a doctor prescribes it whici is tomorrow. I cant stand the symptoms till tomorrow Nd the only antibiotics i have with me are Klaricid ( clarithromycin ) . Do they work in UTIs? Please i would appreciate your prompt reply
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have Acute UTi .Please take antibiotics which you have now along with some pain killer if available with you.

Ensure to drink more water.

Get your routine urine test and ultrasound scanning done tomorrow.

Consult qualified urologist for clinical evaluation and further treatment

Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor